Optimalité pour un problème de Bézivin
Journal de Théorie des Nombres de Bordeaux, Volume 31 (2019) no. 1, pp. 161-177.

Let q be an integer such that |q|2 and s be a positive integer. In this article, we show that an entire function f such that lim ¯ r+ ln|f| r ln 3 r<4s 27ln 2 |q| and taking Gaussian integer values on {q m +iq n m,n}, as well as its s-1 first derivatives, is a polynomial. Moreover, the bound 4s 27ln 2 |q| is optimal. This generalizes and improves a result obtained by Bézivin in [1].

Soit q un entier tel que |q|2 et s un entier naturel non nul. Dans cet article, nous montrons qu’une fonction entière f telle que lim ¯ r+ ln|f| r ln 3 r<4s 27ln 2 |q| et qui prend des valeurs entières de Gauss sur {q m +iq n m,n} ainsi que ses s-1 premières dérivées est un polynôme. De plus la borne 4s 27ln 2 |q| est optimale. Cela généralise et améliore un résultat obtenu par Bézivin dans [1].

Received : 2018-04-10
Revised : 2018-10-11
Accepted : 2018-11-16
Published online : 2019-07-29
DOI : https://doi.org/10.5802/jtnb.1073
Classification:  30D15,  39B32
@article{JTNB_2019__31_1_161_0,
     author = {David Adam},
     title = {Optimalit\'e pour un probl\`eme de B\'ezivin},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {31},
     number = {1},
     year = {2019},
     pages = {161-177},
     doi = {10.5802/jtnb.1073},
     language = {fr},
     url={jtnb.centre-mersenne.org/item/JTNB_2019__31_1_161_0/}
}
Adam, David. Optimalité pour un problème de Bézivin. Journal de Théorie des Nombres de Bordeaux, Volume 31 (2019) no. 1, pp. 161-177. doi : 10.5802/jtnb.1073. https://jtnb.centre-mersenne.org/item/JTNB_2019__31_1_161_0/

[1] Jean-Paul Bézivin Un q-analogue du théorème de Fukazawa–Gel ' fond–Gramain, Ann. Fac. Sci. Toulouse, Math., Tome 23 (2014) no. 1, pp. 181-195 | Zbl 1294.30056

[2] Jean Dieudonné Calcul infinitésimal, Collection méthodes, Hermann, 1968 | Zbl 0155.10001

[3] Seigo Fukasawa Über ganzwertige ganze Funktionen, Tôhoku Math. Journ., Tome 27 (1926), pp. 41-52 | Zbl 52.038.01

[4] Aleksandr O. Gelʼfond Sur les propriétés arithmétiques des fonctions entières, Tôhoku Math. J., Tome 30 (1929), pp. 280-285 | Zbl 55.0116.01

[5] Aleksandr O. Gelʼfond Sur un theorème de M. G. Polya, Rendiconti Accad. d. L. Roma, Tome 10 (1929), pp. 569-574 | Zbl 55.0778.01

[6] Aleksandr O. Gelʼfond Sur les fonctions entières, qui prennent des valeurs entières dans les points β n , β est un nombre entier positif et n=1,2,3,, Rec. Math. Moscou, Tome 40 (1933) no. 1, pp. 42-47 | Zbl 0007.12102

[7] Aleksandr O. Gelʼfond Functions which take on integral values, Mat. Zametki, Tome 1 (1967), pp. 509-513

[8] François Gramain Sur le théorème de Fukasawa–Gel ' fond, Invent. Math., Tome 63 (1981) no. 3, pp. 49-506 | Zbl 0461.10028

[9] David Masser Sur les fonctions entières à valeurs entières, C. R. Math. Acad. Sci. Paris, Tome 291 (1980), pp. 1-4 | Zbl 0442.30021

[10] Jean-Pierre Ramis About the growth of entire functions solutions of linear algebraic q-difference equations, Ann. Fac. Sci. Toulouse, Math., Tome 1 (1992) no. 1, pp. 53-94 | Zbl 0796.39005

[11] Michel Waldschmidt Nombres transcendants, Lecture Notes in Mathematics, Tome 402, Springer, 1974 | Zbl 0302.10030

[12] Michael Welter On integer-valued entire functions at the Gaussian integers satisfying additional congruence conditions, Ann. Sci. Math. Qué., Tome 31 (2007) no. 1, pp. 101-109 | Zbl 1161.30014